# SDR OZC2008F00000

- Difficulty date: March 26, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N641BC
- Make and model: Saab SF340A
- Aircraft serial: SF340A069
- Engine: Ge CT75A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Hyd Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

PILOT NOTED THE HYD LIGHT ON DUE TO LOSS OF PRESSURE IN MAIN ACCUMULATOR AND HYD QUANTITY READING ZERO.  PERFORMED AN EMERGENCY GEAR EXTENSION IAW QRH AND HAD AN UNEVENTFUL LANDING.  MAINT INSPECTED THE AC AND FOUND THE HYD SWIVEL IN THE RT MAIN GEAR WELL PN L38710SA BROKEN.  THE PART WILL BE REPLACED AND THE ENTIRE HYD SYS INSPECTED PRIOR TO THE AC RETURNED TO SERVICE.  (K)
